MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT CH12 FEMALE; INTERMITTENT CATHETER

COLOPLAST A/S SPEEDICATH COMPACT CH12 FEMALE; INTERMITTENT CATHETER
Model Number 2858201400
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, end user said the catheter seems brittle and broke as she inserted it.Thinks that part of it may have broken off inside of her as she can't find the other part of it after she took it out.Has no pain, right now, but is worried about an infection - advised her to go see a doctor.She threw the catheter away.She is not 100% sure that the catheter is still inside her.She thinks that because she can't find the broken piece.All she kept saying was that the catheter broke in half.
 
Additional Manufacturer Narrative
This follow-up mdr was created to document additional information submitted by the end-user.Furthermore, no additional complaints registered about this lot number.The complaints are monitored closely for a forming trend and reported to management on a monthly basis.Production has been informed.There was no ncr for this lot.
 
Event or Problem Description
According to the additional information received, customer found that the catheter did not break off inside of her.What she found was that the catheter broke off and went into the packaging and said that if she twists it a certain way, then it breaks.She said that it wasn't the fault of the products.Just the way she twists the catheter and is going to be more careful.

Brand Name
SPEEDICATH COMPACT CH12 FEMALE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6339883
Report Number3006606901-2017-00006
Device Sequence Number16262255
Product Code GBM
UDI-Device Identifier05708932020565
UDI-Public05708932020565
Combination Product (Y/N)N
PMA/510(K) Number
K072808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2858201400
Device Catalogue Number2858201400
Device Lot Number5113168
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2017
Supplement Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR